# SDR SWAA2018080724092

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 69,294 hours, 41,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 2802028
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAPS TRANSIT LIGHT ON - LANDING FLAPS 15 PER QRH.  R&R HYDRAULIC FUSE PER MM.
